# SDR AALA970418

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME SHEAR TIE.  REMOVED CORROSION ON FRAME AND REPLACED SHEAR TIE.  (M)
